# SDR 06FDEA2577

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 52,698 hours, 10,652 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO UPPER CARGO COMPT UNDER FLOOR AREA AT LT SLANT PANEL (STA 1361) FOUND SURFACE CORRODED.  REPAIR CARRIED OUT PER FEDEX EA 1-5710-102123.  REPAIR CLASSIFIED AS MAJOR AS PER GMM   6-2-100.
